Alert archive / Kansas / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Goodland, KS
NWS Goodland, KS issued this flash flood watch at Jul 8, 2012, 7:00 AM CDT for 10 counties in Kansas; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Jul 8, 2012, 1:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2012, 7:00 AM CDT (12:00 UTC)
- In effect from
- Jul 8, 2012, 1:00 PM CDT
- Expired
- Jul 9, 2012, 4:38 AM CDT
- In force
- 16 hr
- Issued by
- NWS Goodland, KS
- Flood severity
- None
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 16 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907 WGUS63 KGLD 081200 FFAGLD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 600 AM MDT SUN JUL 8 2012 ...VERY HEAVY RAINFALL EXPECTED THIS AFTERNOON INTO TONIGHT... .THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. LOCATIONS...ESPECIALLY ALONG THE COLORADO AND KANSAS BORDER COULD RECEIVE AT LEAST ONE TO THREE INCHES OF RAINFALL. THIS COULD FLASH FLOODING ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT. COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-082000- /O.NEW.KGLD.FF.A.0001.120708T1800Z-120709T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 600 AM MDT SUN JUL 8 2012 /700 AM CDT SUN JUL 8 2012/ ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... NORTHWEST KANSAS AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE CO...KIT CARSON AND YUMA. IN NORTHWEST KANSAS...CHEYENNE KS...GREELEY... LOGAN...RAWLINS...SHERMAN...THOMAS...WALLACE AND WICHITA. IN SOUTHWEST NEBRASKA...DUNDY. * FROM NOON MDT /1 PM CDT/ TODAY THROUGH LATE TONIGHT * SLOW MOVING THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$ BULLER
3 follow-up statements
487 WGUS63 KGLD 081924 FFAGLD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 124 PM MDT SUN JUL 8 2012 ...FLASH FLOODING POSSIBLE THROUGH TOMORROW MORNING... .THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. RAINFALL AMOUNTS WILL BE HIGHEST ACROSS EASTERN COLORADO...ALTHOUGH LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH WILL BE POSSIBLE WITH ANY STORM THAT FORMS. THE COMBINATION OF HEAVY RAIN AND LAST NIGHTS WIDESPREAD HEAVY RAIN WILL BRING THE POTENTIAL FOR FLASH FLOODING ACROSS THE AREA. KSZ015-029-NEZ080-090730- /O.EXB.KGLD.FF.A.0001.000000T0000Z-120709T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-GOVE-HITCHCOCK- INCLUDING THE CITIES OF...HOXIE...QUINTER...TRENTON 224 PM CDT SUN JUL 8 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST KANSAS AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST KANSAS...GOVE AND SHERIDAN. IN SOUTHWEST NEBRASKA... HITCHCOCK. * THROUGH MONDAY AFTERNOON * SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER SEVERAL LOCATIONS THAT RECEIVED HEAVY RAINFALL SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$ COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-090730- /O.EXT.KGLD.FF.A.0001.000000T0000Z-120709T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 124 PM MDT SUN JUL 8 2012 /224 PM CDT SUN JUL 8 2012/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF EAST CENTRAL COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE CO...KIT CARSON AND YUMA. IN NORTHWEST KANSAS...CHEYENNE KS...GREELEY...LOGAN...RAWLINS... SHERMAN...THOMAS...WALLACE AND WICHITA. IN SOUTHWEST NEBRASKA...DUNDY. * THROUGH MONDAY MORNING * SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER SEVERAL LOCATIONS THAT RECEIVED HEAVY RAINFALL SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$ JRM
766 WGUS63 KGLD 090248 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 848 PM MDT SUN JUL 8 2012 COZ090-091-KSZ001-002-013>015-NEZ079-080-090400- /O.CAN.KGLD.FF.A.0001.000000T0000Z-120709T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-SHERIDAN-DUNDY- HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...GOODLAND...COLBY...HOXIE...BENKELMAN... TRENTON 848 PM MDT SUN JUL 8 2012 /948 PM CDT SUN JUL 8 2012/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... NORTHWEST KANSAS AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE AREA AFTER MIDNIGHT AND CONTINUE THROUGH MONDAY MORNING...HOWEVER THE HEAVIER RAIN WILL STAY SOUTH OF THESE AREAS. $$ COZ092-KSZ027>029-041-042-091100- /O.CON.KGLD.FF.A.0001.000000T0000Z-120709T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS... OAKLEY...QUINTER...TRIBUNE...LEOTI 848 PM MDT SUN JUL 8 2012 /948 PM CDT SUN JUL 8 2012/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND NORTHWEST KANSAS... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO... CHEYENNE CO. IN NORTHWEST KANSAS...GOVE...GREELEY...LOGAN... WALLACE AND WICHITA. * THROUGH MONDAY MORNING * SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER SEVERAL LOCATIONS THAT RECEIVED HEAVY RAINFALL SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
380 WGUS63 KGLD 090938 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 338 AM MDT MON JUL 9 2012 COZ092-KSZ027>029-041-042-091045- /O.CAN.KGLD.FF.A.0001.000000T0000Z-120709T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS... OAKLEY...QUINTER...TRIBUNE...LEOTI 338 AM MDT MON JUL 9 2012 /438 AM CDT MON JUL 9 2012/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO AND NORTHWEST KANSAS HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL HAS MOVED TO THE SOUTH OF THE AREA. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ BULLER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 6:14 AM CDT, 46 minutes earlier.
Area forecast discussion, Jul 8, 6:14 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 514 AM MDT SUN JUL 8 2012 .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 418 AM MDT SUN JUL 8 2012 MAIN FORECAST CONCERNS ARE PRECIPITATION COVERAGE AND AMOUNTS. SATELLITE SHOWING SOME AMPLIFICATION FROM THE EASTERN PACIFIC INTO WESTERN NORTH AMERICA AS PATTERN CHANGE/AMPLIFICATION OF WESTERN RIDGE HAS BEGUN. STILL A BROAD RIDGE OVER THE SOUTHERN PORTION OF THE COUNTRY IS BREAKING UP A LITTLE BIT. A LOT OF MOISTURE CONTINUES TO ROTATE AROUND THE SOUTH AND WESTERN PORTIONS OF THIS RIDGE. COLD FRONT FRONT FROM YESTERDAY HAS SAGGED TO THE SOUTH OF THE AREA. MODELS WERE DOING FINE AT JET LEVEL. GFS...UKMET AND CANADIAN WERE DOING A LITTLE BETTER AT MID LEVELS THAN OTHER MODELS. SREF...RUC... AND ECMWF WERE DOING SLIGHTLY BETTER ON THE SURFACE WIND AND PRESSURE FIELD. NAM WAS DOING A LITTLE BETTER ON THE LOW LEVEL THERMAL FIELD. ALL MODELS EXCEPT ECMWF/CANADIAN WERE TOO WET/FAR EAST WITH PRECIPITATION. HOWEVER...THE ECMWF AND CANADIAN WERE TOO DRY. TODAY/TONIGHT...INCOMING SHORTWAVE TROUGH AND MESOSCALE PROCESSES PUSHED CONVECTION FURTHER EAST FASTER THAN PREVIOUS EXPECTED. MADE ADJUSTMENTS TO POPS BASED ON LATEST TRENDS. WILL BE WATCHING HOW FAST THIS ACTIVITY MOVES AND FURTHER UPDATES MAY BE NEEDED. WAS THINKING THERE MAY BE A BREAK BETWEEN THIS MORNINGS ACTIVITY BEFORE STRONGER SHORTWAVE TROUGH AND WEAK REAR QUADRANT OF THE JET START AFFECTING THE AREA THIS AFTERNOON INTO TONIGHT. HOWEVER...IF CURRENT TRENDS CONTINUE THAT MAY NOT HAPPEN. MANY LOCATIONS THIS MORNING RECEIVED A QUICK INCH AND IT STILL HAS NOT STOPPED RAINING YET. VERY DEEP WARM/MOIST AIR MASS WITH PW ANOMALIES NEAR 3 STANDARD DEVIATIONS ABOVE NORMAL. ALL MODELS ARE SHOWING SIGNIFICANT AMOUNTS OF RAINFALL IN THE WEST. HPC HAS OUTLOOKED WESTERN THIRD FOR EXCESSIVE RAINFALL. AT THIS TIME WILL HAVE LOCALLY RAINFALL MENTIONED. HOWEVER...WILL CONTINUE TO MONITOR AND MAY END UP ISSUING A FLASH FLOOD WATCH BEFORE I LEAVE. DOES NOT LOOK LIKE IT WILL WARM UP MUCH AND STILL MAY NEED TO BE COOLER FOR TODAY. MONDAY...NOT TOO MUCH TIME SPENT BEYOND TONIGHT DUE ONGOING SHORT TERM CONCERNS. THERE ARE DIFFERENCES BETWEEN THE MODELS ON THE RIGHT REAR QUADRANT BUT THEY DO ALL KEEP IT OVER THE AREA THROUGH THE DAY WITH THE NAM SINKING FARTHER SOUTH. MODELS MAY BE ENDING PRECIPITATION TOO FAST. ALSO MAXES WILL NEED TO BE WATCHED IN CASE MORE CLOUDS HANG AROUND. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 418 AM MDT SUN JUL 8 2012 MONDAY NIGHT THROUGH TUESDAY NIGHT...DUE TO TIME CONSTRAINTS AND UNCERTAINTIES ON HOW THE FORECAST WILL EVOLVE BEFORE THIS TIME PERIOD...MADE LITTLE IF ANY CHANGES IN THE FORECAST. WEDNESDAY THROUGH SATURDAY...A BROAD RIDGE WILL POSITION ITSELF ACROSS THE GREAT BASIN REGION BY THE MIDDLE OF THIS WEEK AS AN UPPER LEVEL TROUGH BEGINS TO IMPACT THE PACIFIC NORTHWEST COASTLINE. THIS WILL PLACE THE NORTHERN AND CENTRAL HIGH PLAINS UNDER NORTHWEST FLOW ALOFT THROUGH THE REST OF THE WEEK. A FEW SHORTWAVE TROUGHS ARE PROGGED TO MOVE THROUGH THE FLOW BUT FEEL THAT ANY CONVECTION THAT DEVELOPS WITH THESE WITH REMAIN TIED TO THE HIGHER TERRAIN WITH A FEW STRAGGLERS THAT WILL TRY AND MOVE EASTWARD. THE BEST CHANCE FOR ANY CONVECTION IN THE CWA WILL BE LATE IN THE WEEK AS A SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS AND ASSOCIATED COLD FRONT SAGS INTO THE AREA. CURRENTLY...MODELS KEEP CONVECTION CHANCES ACROSS THE NORTHEAST HALF OF THE CWA WHERE BETTER INSTABILITY AND UPPER LEVEL SUPPORT WILL DEVELOP. THANKS TO ALL THAT COLLABORATED. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 511 AM MDT SUN JUL 8 2012 COMPLICATED SET OF TAFS. ONGOING CONVECTION WILL END THIS MORNING. THEN WILL HAVE IFR TO MVFR CEILINGS INTO THIS AFTERNOON. CONVECTION EXPECTED TO DEVELOP THIS AFTERNOON WITH VISIBILITY AND CEILING RESTRICTIONS EXPECTED ESPECIALLY AT KGLD. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...PMM/BULLER AVIATION...BULLER
Hazardous weather outlook, Jul 7, 3:56 PM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 256 PM MDT SAT JUL 7 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 256 PM MDT SAT JUL 7 2012 /356 PM CDT SAT JUL 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND PERSIST THROUGH THE NIGHT. THE BEST CHANCES FOR THUNDERSTORMS WILL GENERALLY BE WEST OF A MCCOOK TO LEOTI LINE. LOCALLY HEAVY RAIN WILL BE POSSIBLE THROUGH THE NIGHT...WITH A FEW STORMS ALSO CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL CONTINUE SUNDAY AND MONDAY. THE MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 8, 2:22 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
122 AM MDT SUN JUL 8 2012
KSZ001-080815-
CHEYENNE-
222 AM CDT SUN JUL 8 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...
AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF BIRD CITY...MOVING NORTH AT 15
MPH.
A LOT OF SMALL HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3994 10141 3993 10141 3978 10141 3957 10148
3961 10189 3999 10182 4000 10141
TIME...MOT...LOC 0722Z 194DEG 12KT 3961 10161
BULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:11 PM CDT | Special Weather Statement | GLD | Thomas | 34 min |
| Jul 7, 8:24 PM CDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 7, 8:25 PM CDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| Jul 7, 8:29 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 46 min |
| Jul 7, 9:00 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 45 min |
| Jul 7, 9:12 PM CDT | Special Weather Statement | GLD | Rawlins | 33 min |
| Jul 7, 9:38 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 27 min |
| Jul 7, 10:09 PM CDT | Special Weather Statement | GLD | Cheyenne | 66 min |
| Jul 7, 10:30 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 60 min |
| Jul 8, 2:22 AM CDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jul 7, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 15 min |
| Jul 7, 7:30 PM CDT | Special Weather Statement | GLD | Yuma | 30 min |
| Jul 7, 9:04 PM CDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jul 7, 9:47 PM CDT | Special Weather Statement | GLD | Yuma | 28 min |
| Jul 7, 10:34 PM CDT | Special Weather Statement | GLD | Yuma | 56 min |
| Jul 7, 10:37 PM CDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jul 7, 11:33 PM CDT | Special Weather Statement | GLD | Yuma | 57 min |
Nearby
Flash Flood Watches in Kansas, 2012Flash Flood Watches in Colorado, 2012Flash Flood Watches in Nebraska, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.